Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 151, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 25, 2011, 3:21 AM CDT for Denton County, Tarrant County, Texas. It was in force for 54 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2011, 3:21 AM CDT (08:21 UTC)
- Expired
- Apr 25, 2011, 4:15 AM CDT
- In force
- 54 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Denton County, TX, Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 51 km from the middle of the area, began a volume at 08:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 3:29 AM CDT | HAIL 1.75 | 1.5 N Pecan Acres, TX | NEAR THE WISE CO & TARRANT CO LINE |
| Apr 25, 4:02 AM CDT | HAIL 0.75 | Keller, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 11:43 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 8.4 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1679 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1811 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 6.0
The text
As transmitted, in the capitals the NWS used until 2016.
945
WUUS54 KFWD 250821
SVRFWD
TXC121-439-250915-
/O.NEW.KFWD.SV.W.0151.110425T0821Z-110425T0915Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
321 AM CDT MON APR 25 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN DENTON COUNTY IN NORTH CENTRAL TEXAS...
NORTHERN TARRANT COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 415 AM CDT
* AT 321 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES
NORTHWEST OF PECAN ACRES...AND MOVING EAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HASLET AROUND 335 AM
JUSTIN AROUND 340 AM
ROANOKE...NORTHLAKE...CORRAL CITY AND KELLER AROUND 345 AM
TROPHY CLUB...BARTONVILLE...ARGYLE AND SOUTHLAKE AROUND 350 AM
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35W BETWEEN MILE MARKERS 63 AND 85...
I-35E BETWEEN MILE MARKERS 77 AND 96.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3299 9685 3300 9703 3290 9703 3293 9754
3298 9754 3300 9753 3300 9739 3320 9738
3323 9684
TIME...MOT...LOC 0821Z 268DEG 35KT 3302 9751
$$
924 follow-up statements
518
WWUS54 KFWD 250834
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
334 AM CDT MON APR 25 2011
TXC121-439-250915-
/O.CON.KFWD.SV.W.0151.000000T0000Z-110425T0915Z/
DENTON TX-TARRANT TX-
334 AM CDT MON APR 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR NORTHERN TARRANT AND SOUTHERN DENTON COUNTIES...
AT 333 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
PECAN ACRES...MOVING EAST AT 40 MPH.
GOLF BALL SIZE HAIL WAS REPORTED IN NEWARK AT 329 AM CDT.
THE SEVERE THUNDERSTORM WILL BE NEAR...
HASLET AROUND 340 AM CDT...
NORTHLAKE...JUSTIN AND PONDER AROUND 345 AM CDT...
TROPHY CLUB...ROANOKE...WESTLAKE AND MARSHALL CREEK AROUND 350 AM
CDT...
SOUTHLAKE AND BARTONVILLE AROUND 355 AM CDT...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35W BETWEEN MILE MARKERS 63 AND 85...
I-35E BETWEEN MILE MARKERS 77 AND 96.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3299 9685 3300 9703 3290 9703 3293 9754
3298 9754 3300 9753 3300 9739 3320 9738
3323 9684
TIME...MOT...LOC 0833Z 268DEG 36KT 3299 9742
$$600
WWUS54 KFWD 250846
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
346 AM CDT MON APR 25 2011
TXC121-439-250915-
/O.CON.KFWD.SV.W.0151.000000T0000Z-110425T0915Z/
DENTON TX-TARRANT TX-
346 AM CDT MON APR 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR NORTHEASTERN TARRANT AND SOUTHERN DENTON COUNTIES...
AT 347 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
HASLET...MOVING EAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WESTLAKE...TROPHY CLUB...MARSHALL CREEK AND CORRAL CITY AROUND 355
AM CDT...
SOUTHLAKE...DOUBLE OAK...BARTONVILLE AND DENTON AROUND 400 AM
CDT...
FLOWER MOUND AND GRAPEVINE AROUND 405 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3299 9685 3300 9703 3290 9703 3292 9739
3308 9739 3321 9729 3323 9684
TIME...MOT...LOC 0847Z 267DEG 34KT 3298 9728
$$533
WWUS54 KFWD 250901
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
401 AM CDT MON APR 25 2011
TXC121-439-250915-
/O.CON.KFWD.SV.W.0151.000000T0000Z-110425T0915Z/
DENTON TX-TARRANT TX-
401 AM CDT MON APR 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR NORTHEASTERN TARRANT AND SOUTHEASTERN DENTON COUNTIES...
AT 401 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
KELLER...MOVING EAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
GRAPEVINE...FLOWER MOUND...HIGHLAND VILLAGE AND COPPER CANYON
AROUND 410 AM CDT...
LEWISVILLE AROUND 415 AM CDT...
THIS WILL IMPACT I-35E BETWEEN MILE MARKERS 77 AND 89.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3316 9684 3299 9685 3300 9703 3290 9703
3292 9728 3306 9722 3315 9717 3317 9685
TIME...MOT...LOC 0901Z 267DEG 30KT 3295 9716
$$372
WWUS54 KFWD 250911
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
411 AM CDT MON APR 25 2011
TXC121-439-250921-
/O.EXP.KFWD.SV.W.0151.000000T0000Z-110425T0915Z/
DENTON TX-TARRANT TX-
411 AM CDT MON APR 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TARRANT AND
SOUTHEASTERN DENTON COUNTIES EXPIRES AT 415 AM CDT...
AT 411 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM NEAR GRAPEVINE. MOVEMENT WAS TO
THE EAST AT 25 MPH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3316 9684 3299 9685 3300 9703 3290 9703
3292 9728 3306 9722 3315 9717 3317 9685
TIME...MOT...LOC 0911Z 267DEG 30KT 3295 9706
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 12:53 AM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, Apr 25, 12:53 AM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1253 AM CDT MON APR 25 2011 .AVIATION... MAIN AVIATION WEATHER CONCERN WILL BE THE TIMING OF THUNDERSTORMS AT THE METROPLEX TAF SITES LATER THIS MORNING AND THE TIMING OF MVFR CEILINGS. EXPECT THE LINE OF STORMS WEST OF THE REGION TO BECOME MORE OF A SOLID LINE AS IT MOVE EAST ACROSS NORTH TEXAS. LINEAR EXTRAPOLATION BRINGS THE LINE TO THE METROPLEX SITES AROUND 9 OR 10Z. STORMS SHOULD MOVE EAST OF THE TAF SITES BY 14Z WITH ANOTHER CHANCE FOR STORMS LATER THIS AFTERNOON WITH THE ARRIVAL OF THE DRY LINE. MVFR CEILINGS CONTINUE TO FORM OVER SOUTH TEXAS AND THE HILL COUNTRY EARLY THIS MORNING WITH THE DEVELOPMENT OF A 40+ KNOT LOW LEVEL JET. MVFR CEILINGS SHOULD REACH WACO BY 09Z AND THE METRO TAF SITES ABOUT AN HOUR LATER. CEILINGS WILL LIFT AND SCATTER OUT BEFORE MIDDAY MONDAY. A SOUTH WIND AROUND 15 KNOTS SUSTAINED OVERNIGHT WITH SOME HIGHER GUSTS WILL INCREASE MONDAY AFTERNOON TO AROUND 18 KNOTS WITH SOME GUSTS NEAR 30 KNOTS AS SURFACE LOW PRESSURE DEEPENS IN WEST TEXAS. A COLD FRONT WILL MOVE ACROSS THE REGION MONDAY NIGHT/TUESDAY MORNING WITH A WIND SHIFT TO NORTHWEST EXPECTED AROUND 08Z. 79 && .UPDATE... WILL ISSUE A QUICK UPDATE FOR THE NEW SEVERE THUNDERSTORM WATCH VALID UNTIL 5 AM. EXPECT SCATTERED STRONG TO SEVERE STORMS TO CONTINUE OVERNIGHT AS ENERGY FROM AN APPROACHING SHORT WAVE INCREASES ACROSS THE REGION AND INTERACTS WITH A MOIST AND ALREADY UNSTABLE ATMOSPHERE. NO OTHER MAJOR CHANGES EXPECTED WITH THIS UPDATE. 79 && .PREV DISCUSSION... /ISSUED 344 PM CDT SUN APR 24 2011/ A FRONTAL BOUNDARY REMAINS DRAPED ACROSS THE EXTREME NORTHWESTERN CORNER OF THE FORECAST AREA THIS AFTERNOON. THE FRONT EXTENDED FROM JUST SOUTH OF ABILENE...TO NORTH OF BRECKENRIDGE AND BOWIE AS OF 20Z. THUNDERSTORMS HAVE FIRED UP ALONG THIS BOUNDARY AND ADDITIONAL DEVELOPMENT IS LIKELY THROUGH THIS EVENING. THIS ACTIVITY WILL SPREAD ACROSS NORTH TEXAS THROUGH THIS EVENING. GIVEN THE STRONG CAPES...STEEP MID LEVEL LAPSE RATES...EXPECT SOME SEVERE THUNDERSTORMS THROUGH THIS EVENING WITH VERY LARGE HAIL AND DAMAGING WINDS. SHEAR SHOULD BE SUFFICIENT FOR SOME SUPERCELLS WITH THE POTENTIAL FOR A FEW TORNADOES. THERE WILL ALSO BE THE POTENTIAL FOR FLASH FLOODING WHERE WE SEE TRAINING. ALTHOUGH WE DID NOT ISSUE A FLASH FLOOD WATCH...HAVE MENTIONED THE POTENTIAL FOR FLASH FLOODING IN AREAS THAT SEE SOME THUNDERSTORM TRAINING THIS AFTERNOON AND TONIGHT. WE WILL SEE A CHANCE OF SHOWERS AND THUNDERSTORMS AGAIN BOTH MONDAY AND TUESDAY...AS A DRY LINE PUSHES EAST INTO NORTH TEXAS MONDAY...AND A COLD FRONT MOVES INTO NORTH TEXAS TUESDAY. THERE MAY BE SOME LOW RAIN CHANCES IN THE EXTREME NORTHEAST WEDNESDAY AS A SHORTWAVE MOVES ACROSS OKLAHOMA INTO ARKANSAS. FOR NOW HAVE JUST PLACED 10 PERCENT POPS. BY WEDNESDAY NIGHT...THE MAIN UPPER LEVEL TROUGH WILL MOVE EAST...AND WE WILL SEE DRY WEATHER FOR WEDNESDAY NIGHT THROUGH FRIDAY. ANOTHER UPPER TROUGH WILL MOVE FROM THE PACIFIC NORTHWEST ACROSS THE NORTHERN PLAINS NEXT WEEKEND. THIS WILL BRING A FRONT THROUGH BUT RAIN CHANCES LOOK LOW AND HAVE OPTED NOT TO MENTION RAIN CHANCES AT THIS TIME. 58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 64 84 62 76 54 / 20 20 30 10 5 WACO, TX 66 89 64 84 50 / 20 20 20 5 5 PARIS, TX 62 79 61 68 48 / 40 30 50 10 5 DENTON, TX 58 81 56 76 49 / 20 20 30 10 5 MCKINNEY, TX 62 79 59 74 48 / 30 20 40 10 5 DALLAS, TX 65 83 62 75 54 / 20 20 30 10 5 TERRELL, TX 66 82 62 75 49 / 30 30 40 10 5 CORSICANA, TX 67 86 64 80 52 / 30 30 30 10 5 TEMPLE, TX 67 91 62 83 50 / 20 20 20 5 5 MINERAL WELLS, TX 58 85 53 76 48 / 10 10 20 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM 11 AM CDT THIS MORNING THROUGH THIS EVENING FOR TXZ100-101-115-116-129-130-141>143. && 79/79
Hazardous weather outlook, Apr 24, 7:53 PM CDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 753 PM CDT SUN APR 24 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-260100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 753 PM CDT SUN APR 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS...BUT AREAS NORTH OF A COMANCHE...CLEBURNE...TO CANTON LINE WILL SEE THE BEST CHANCES. FREQUENT LIGHTNING...LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL ALL BE POSSIBLE WITH THE THUNDERSTORMS. AREAS THAT SAW SOAKING RAINS YESTERDAY MAY EXPERIENCE WATER ISSUES RANGING FROM NUISANCE PONDING TO FLASH FLOODING IF SUSTAINED HEAVY RAIN OCCURS AGAIN TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORM CHANCES CONTINUE MONDAY AND TUESDAY...MAINLY EAST OF INTERSTATE 35. SEVERE WEATHER WILL ONCE AGAIN BE POSSIBLE... ESPECIALLY BETWEEN THE HOURS OF 3 PM AND MIDNIGHT EACH DAY. THE DRY LINE MAY REACH THE I-35 CORRIDOR MONDAY AND TUESDAY... RESULTING IN STRONG WEST WINDS AND RELATIVE HUMIDITY VALUES AS LOW AS 20 PERCENT ACROSS WESTERN PORTIONS OF NORTH TEXAS. THIS WILL POSSIBLY CREATE CRITICAL FIRE WEATHER CONDITIONS FOR THIS REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THROUGH THE EVENING NORTH OF A COMANCE...CLEBURNE TO CANTON LINE.
In the hours before
Special weather statement, Apr 25, 2:29 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
229 AM CDT MON APR 25 2011
TXZ141-250800-
COMANCHE TX-
229 AM CDT MON APR 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN COMANCHE COUNTY
AT 230 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 17 MILES WEST OF COMANCHE...MOVING EAST AT 35
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE COMANCHE AND DE LEON.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3211 9887 3219 9850 3217 9849 3184 9846
3191 9882 3209 9892
TIME...MOT...LOC 0730Z 267DEG 30KT 3198 9882Special weather statement, Apr 25, 2:40 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
240 AM CDT MON APR 25 2011
TXZ092-250815-
COOKE TX-
240 AM CDT MON APR 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN COOKE COUNTY
AT 240 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 17 MILES WEST OF
GAINESVILLE...MOVING EAST AT 50 MPH.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3389 9719 3384 9717 3383 9720 3377 9719
3374 9717 3373 9712 3365 9708 3350 9748
3384 9747 3384 9745 3383 9742 3383 9739
3386 9734
TIME...MOT...LOC 0740Z 248DEG 45KT 3368 9743Special weather statement, Apr 25, 3:02 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
302 AM CDT MON APR 25 2011
TXZ118-250830-
TARRANT TX-
302 AM CDT MON APR 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL TARRANT COUNTY
AT 302 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES WEST OF WHITE SETTLEMENT...MOVING EAST AT
35 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BENBROOK...BLUE MOUND...FORT
WORTH...HALTOM CITY...LAKE WORTH...LAKESIDE...RIVER OAKS...SAGINAW...
SANSOM PARK...WATAUGA...WESTWORTH AND WHITE SETTLEMENT.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3288 9725 3269 9722 3266 9754 3282 9755
3286 9754
TIME...MOT...LOC 0802Z 264DEG 31KT 3276 9753Local storm report, Apr 25, 3:09 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
309 AM CDT MON APR 25 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 AM HAIL 5 E BOONSVILLE 33.07N 97.78W
04/25/2011 E0.88 INCH WISE TX PUBLIC
NICKEL SIZE HAIL REPORTED AT CR 3673 AND CR 3661Special weather statement, Apr 25, 3:12 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
312 AM CDT MON APR 25 2011
TXZ131-250845-
HOOD TX-
312 AM CDT MON APR 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN HOOD COUNTY
AT 312 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES NORTH OF GRANBURY...MOVING EAST AT 40
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE OAK TRAIL SHORES.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3256 9788 3255 9761 3253 9761 3247 9762
3244 9785
TIME...MOT...LOC 0812Z 256DEG 34KT 3249 9778Special weather statement, Apr 25, 3:17 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
317 AM CDT MON APR 25 2011
TXZ092-093-250845-
GRAYSON TX-COOKE TX-
317 AM CDT MON APR 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN COOKE COUNTY
WESTERN GRAYSON COUNTY
AT 317 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES EAST OF GAINESVILLE...MOVING NORTHEAST AT
30 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CALLISBURG...COLLINSVILLE...
DORCHESTER...POTTSBORO...SHERMAN AND WHITESBORO.
VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3353 9658 3347 9709 3382 9707 3383 9705
3386 9677 3384 9676 3384 9671 3386 9668
TIME...MOT...LOC 0817Z 245DEG 28KT 3365 9701The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:10 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Cooke, Denton, Grayson, Tarrant | 50 min |
| Apr 24, 7:16 PM CDT | Special Weather Statement | FWD | Dallas | 29 min |
| Apr 24, 7:21 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 39 min |
| Apr 24, 7:30 PM CDT | Special Weather Statement | FWD | Dallas | 30 min |
| Apr 24, 7:43 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Hood, Palo Pinto, Parker | 62 min |
| Apr 24, 7:48 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Grayson, Hunt | 42 min |
| Apr 24, 8:25 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Delta, Fannin, Hunt, Lamar | 50 min |
| Apr 24, 8:43 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Johnson, Parker, Tarrant | 62 min |
| Apr 24, 8:44 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 46 min |
| Apr 24, 8:49 PM CDT | Special Weather Statement | FWD | Lamar | 26 min |
| Apr 24, 9:16 PM CDT | Special Weather Statement | FWD | Lamar | 29 min |
| Apr 24, 9:22 PM CDT | Tornado Warning | FWD | Comanche, Eastland | 38 min |
| Apr 24, 9:34 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Johnson, Tarrant | 56 min |
| Apr 24, 9:36 PM CDT | Areal Flood Advisory | FWD | Lamar | 3 hr |
| Apr 24, 9:41 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Parker | 34 min |
| Apr 24, 9:57 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 48 min |
| Apr 24, 10:15 PM CDT | Special Weather Statement | FWD | Jack, Palo Pinto | 30 min |
| Apr 24, 10:22 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 38 min |
| Apr 24, 10:25 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 50 min |
| Apr 24, 10:27 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Hunt, Kaufman, Rockwall | 48 min |
| Apr 24, 10:31 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 59 min |
| Apr 24, 10:37 PM CDT | Special Weather Statement | FWD | Jack | 23 min |
| Apr 24, 10:57 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 63 min |
| Apr 24, 11:11 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 64 min |
| Apr 24, 11:14 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt | 61 min |
| Apr 24, 11:28 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 47 min |
| Apr 25, 12:09 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath, Hamilton | 51 min |
| Apr 25, 12:18 AM CDT | Special Weather Statement | FWD | Young | 27 min |
| Apr 25, 12:26 AM CDT | Severe Thunderstorm Warning | FWD | Young | 49 min |
| Apr 25, 12:58 AM CDT | Severe Thunderstorm Warning | FWD | Hamilton | 47 min |
| Apr 25, 1:13 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Stephens, Young | 62 min |
| Apr 25, 1:56 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Montague, Wise | 64 min |
| Apr 25, 2:00 AM CDT | Special Weather Statement | FWD | Comanche | 30 min |
| Apr 25, 2:07 AM CDT | Special Weather Statement | FWD | Parker | 23 min |
| Apr 25, 2:23 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 37 min |
| Apr 25, 2:29 AM CDT | Special Weather Statement | FWD | Comanche | 31 min |
| Apr 25, 2:40 AM CDT | Special Weather Statement | FWD | Cooke | 35 min |
| Apr 25, 2:56 AM CDT | Severe Thunderstorm Warning | FWD | Wise | 49 min |
| Apr 25, 3:02 AM CDT | Special Weather Statement | FWD | Tarrant | 28 min |
| Apr 25, 3:12 AM CDT | Special Weather Statement | FWD | Hood | 33 min |
| Apr 25, 3:17 AM CDT | Special Weather Statement | FWD | Grayson | 28 min |
| Apr 25, 4:14 AM CDT | Special Weather Statement | FWD | Lamar | 31 min |
| Apr 25, 4:16 AM CDT | Special Weather Statement | FWD | Tarrant | 29 min |
| Apr 25, 4:20 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 55 min |
| Apr 25, 4:39 AM CDT | Special Weather Statement | FWD | Johnson | 36 min |
| Apr 25, 4:40 AM CDT | Severe Thunderstorm Warning | FWD | Dallas | 40 min |
| Apr 25, 5:02 AM CDT | Special Weather Statement | FWD | Ellis | 28 min |
| Apr 25, 5:32 AM CDT | Special Weather Statement | FWD | Kaufman | 28 min |
| Apr 25, 6:08 AM CDT | Special Weather Statement | FWD | Rains | 37 min |
| Apr 25, 10:32 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Kaufman, Rockwall | 58 min |
| Apr 25, 10:54 AM CDT | Severe Thunderstorm Warning | FWD | Delta, Lamar | 66 min |
| Apr 25, 11:00 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt | 60 min |
| Apr 25, 11:13 AM CDT | Special Weather Statement | FWD | Ellis | 32 min |
| Apr 25, 11:42 AM CDT | Special Weather Statement | FWD | Tarrant | 33 min |
| Apr 25, 12:06 PM CDT | Special Weather Statement | FWD | Rockwall | 24 min |
| Apr 25, 12:23 PM CDT | Special Weather Statement | FWD | Delta, Hopkins, Hunt, Lamar | 37 min |
| Apr 25, 12:28 PM CDT | Special Weather Statement | FWD | Rains | 32 min |
| Apr 25, 12:56 PM CDT | Special Weather Statement | FWD | Montague | 34 min |
| Apr 25, 12:58 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Hunt, Rains | 62 min |
| Apr 25, 1:12 PM CDT | Flash Flood Warning | FWD | Delta, Lamar | 2 hr |
| Apr 25, 1:13 PM CDT | Special Weather Statement | FWD | Erath | 32 min |
| Apr 25, 1:19 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 56 min |
| Apr 25, 1:25 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 65 min |
| Apr 25, 1:32 PM CDT | Special Weather Statement | FWD | Lamar | 28 min |
| Apr 25, 1:43 PM CDT | Special Weather Statement | FWD | Freestone | 32 min |
| Apr 25, 1:47 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 58 min |
| Apr 25, 1:48 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Somervell | 57 min |
| Apr 25, 1:49 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 56 min |
| Apr 25, 1:53 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Henderson, Navarro | 67 min |
| Apr 25, 1:56 PM CDT | Tornado Warning | FWD | Erath, Hood, Somervell | 49 min |
| Apr 25, 2:06 PM CDT | Special Weather Statement | FWD | Freestone | 24 min |
| Apr 25, 2:14 PM CDT | Special Weather Statement | FWD | Van Zandt | 31 min |
| Apr 25, 2:18 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone | 42 min |
| Apr 25, 2:28 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 62 min |
| Apr 25, 2:31 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 59 min |
| Apr 25, 2:38 PM CDT | Tornado Warning | FWD | Bosque, Hill, Hood, Johnson, Somervell | 52 min |
| Apr 25, 2:57 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Henderson | 33 min |
| Apr 25, 3:00 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone | 45 min |
| Apr 25, 3:20 PM CDT | Tornado Warning | FWD | Anderson | 40 min |
| Apr 25, 3:27 PM CDT | Tornado Warning | FWD | Bosque, Hill, Johnson, Somervell | 48 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.